Access content directly

Francoise Truc

22
Documents

Publications

Topological Resonances on Quantum Graphs

Yves Colin de Verdìère , Francoise Truc
Annales Henri Poincaré, inPress
Journal articles hal-01298494v2
Image document

The magnetic Laplacian acting on discrete cusps

Sylvain Golénia , Francoise Truc
Documenta Mathematica, 2017, 22, pp.1709-1727. ⟨10.25537/dm.2017v22.1709-1727⟩
Journal articles hal-01174771v3
Image document

Self-adjoint extensions of differential operators on Riemannian manifolds

Ognjen Milatovic , Francoise Truc
Annals of Global Analysis and Geometry, 2016, 49 (1), pp.87-103. ⟨10.1007/s10455-015-9482-0⟩
Journal articles hal-01149461v1
Image document

Semiclassical analysis for a Schrödinger operator with a U(2) artificial gauge: the periodic case

Abderemane Morame , Francoise Truc
Reviews in Mathematical Physics, 2016, 28 (8), ⟨10.1142/S0129055X16500148⟩
Journal articles hal-00936313v2
Image document

Maximal accretive extensions of Schrödinger operators on vector bundles over infinite graphs

Ognjen Milatovic , Francoise Truc
Integral Equations and Operator Theory, 2015, 81 (1), pp.35-52. ⟨10.1007/s00020-014-2196-z⟩
Journal articles hal-00840850v2
Image document

Self-adjoint extensions of discrete magnetic Schrödinger operators

Francoise Truc , Ognjen Milatovic
Annales Henri Poincaré, 2014, 15 (5), pp.917-936. ⟨10.1007/s00023-013-0261-9⟩
Journal articles hal-00747698v2
Image document

Generalized Schrödinger semigroups on infinite graphs

Batu Gûneysu , Ognjen Milatovic , Francoise Truc
Potential Analysis, 2014, 41 (2), pp.517-541. ⟨10.1007/s11118-013-9381-6⟩
Journal articles hal-00838356v1
Image document

Schrödinger operators on a half-line with inverse square potentials

Hynek Kovarik , Francoise Truc
Mathematical Modelling of Natural Phenomena, 2014, 9 (5), pp.170-176. ⟨10.1051/mmnp/20149511⟩
Journal articles hal-00959561v1
Image document

Eigenvalue bounds for radial magnetic bottles on the disk

Francoise Truc
Asymptotic Analysis, 2012, 76, pp.233-248. ⟨10.3233/ASY-2011-1077⟩
Journal articles hal-00588164v3
Image document

Counting function of the embedded eigenvalues for some manifold with cusps, and magnetic Laplacian

Abderemane Morame , Francoise Truc
Mathematical Review Letters, 2012, 19 ((2)), pp 417-429
Journal articles hal-00621070v2
Image document

Essential self-adjointness for combinatorial Schrödinger operators III- Magnetic fields

Yves Colin de Verdière , Nabila Torki-Hamza , Francoise Truc
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2011, 20 (3), pp.597-609
Journal articles hal-00541062v1
Image document

Eigenvalues of Laplacian with constant magnetic field on non-compact hyperbolic surfaces with finite area

Abderemane Morame , Francoise Truc
Letters in Mathematical Physics, 2011, 97 (2), pp.203-211. ⟨10.1007/s11005-011-0489-6⟩
Journal articles hal-00462411v2
Image document

Essential self-adjointness for combinatorial Schrödinger operators II- Metrically non complete graphs

Yves Colin de Verdière , Nabila Torki-Hamza , Francoise Truc
Mathematical Physics Analysis and Geometry, 2011, 14 (1), pp.21-38. ⟨10.1007/s11040-010-9086-7⟩
Journal articles hal-00496165v3
Image document

Magnetic bottles on geometrically finite hyperbolic surfaces

Abderemane Morame , Francoise Truc
Journal of Geometry and Physics, 2009, 59 (7), pp.1079-1085
Journal articles hal-00318791v2
Image document

Magnetic bottles on the Poincaré half-plane: spectral asymptotics.

Abderemane Morame , Francoise Truc
Journal of Mathematics of Kyoto University, 2008, 48 (3), p 597-616. ⟨10.1215/kjm/1250271385⟩
Journal articles hal-00195370v1
Image document

Born-Oppenheimer-type Approximations for Degenerate Potentials: Recent Results and a Survey on the area

Francoise Truc
Operator Theory: Advances and Applications, 2008, 186, pp.403-413
Journal articles hal-00350061v1
Image document

Accuracy on eigenvalues for a Schrodinger operator with a degenerate potential in the semi-classical limit

Abderemane Morame , Francoise Truc
Cubo, a Mathematical Journal, 2007, 9 (2), pp.1-15
Journal articles hal-00079167v1

REMARKS ON THE SPECTRUM OF THE NEUMANN PROBLEM WITH MAGNETIC FIELD IN THE HALF SPACE

Francoise Truc , Abderemane Morame
Journal of Mathematical Physics, 2005, 46 (1), pp.1-13
Journal articles hal-00381535v1
Image document

Eigenvalue asymptotics for magnetic fields and degenerate potentials

Francoise Truc
Conference on Operator Theory, Analysys and Mathematical Physics 2008, Jun 2008, Bedlewo, Poland. pp.135-170, ⟨10.1007/978-3-7643-9994-8⟩
Conference papers hal-00579292v1
Image document

Asymptotiques de Weyl, champs magnétiques et potentiels dégénérés

Francoise Truc
Mathématiques [math]. Université Joseph-Fourier - Grenoble I, 2008
Habilitation à diriger des recherches tel-00326360v1